# SDR 29GA93532050912A

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 31,402 hours, 39,890 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT:4063 CLE/CLE LANDING GEAR WILL NOT RETRACT CIRCUIT BREAKER POPPED.  TROUBLESHOT SYSTEM EXTENSIVELY INSPECTED WIRING TO POWER PACK, GEAR ACTUATORS AND LANDING GEAR HANDLE ALL CHECKED NORMAL.  CYCLED LANDING GEAR SEVERAL TIMES NO DEFECTS NOTED.
